# SDR 01312006A

- Difficulty date: January 27, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 24,878 hours, 28,540 cycles
- Engine: Ge CT79B
- System (JASC): 1497 · Miscellaneous Wiring
- Part: Plug
- Condition: Unsecure
- Location: Aileron Sys.
- Stage of operation: TX
- How discovered: O
- Nature of condition: L, F
- Precautionary procedure: D

## Discrepancy

AILERONS FAILED CHECK OF FREE TRAVEL BINDING AT HALFWAY DURING LT APPLICATION.  FOUND LOOSE CONNECTOR PLUG SECURED WITH TIE RAP. CONNECTOR PLUG WAS CAUGHT UP BETWEEN AILERON AND HOUSING. INSPECTED AREA FOUND NO DAMAGE, PERFORMED AILERON OPERATION OPS CHECK GOOD.
